The headaches are getting worse and worse. I'm taking vicodin, but the ache is constant. Also, both of my ears are dry and scaly, but at the same time seem to seep with moisture. How odd! Is anyone else having these problems? I'm over half way to the end, but this is so rough...
The side effects might be very different from one to one, simply because the medicine aggravate / increase things you are already sensitive to, might be that you don't even know that you are sensitive to that until you are in the treatement.
I don't know personally about headaches but I am familiar personally with dry ears. Dry ears might be Seborea so you should see a dermatolog, in many cases a good derm will give you a good remedy for that.
There are many sx, since the treatement is like a stress test for your body, you should go with each side to the appropriate doc and investigate on the net to find what will help you, it is difficult but it is worthwhile, you should get rid of the virus.
Probably one of the best source for you to get advice how to overcome the sx is this forum, this forum is a god bless.
It is very difficult, this is well known, but it is the only way.
I wish you all the best.
I had really bad ear infection issues during treatment for months on end. I got prescriptions ear drops, etc. The nurse practicioner did not think it was treatment related. I kept have this and other issues, including feeling generally unwell after treatment. I researched my symptoms and began taking my temperature before I got out of bed and thru the day. It was pretty low, it stayed 2-3 degrees below normal. I called the NP and asked her if she would to the paperwork for me to get my my thyroid checked. My TSH was 30 times higher than it should have been and my thyroid hormones were critically low.
I was sent to an endocronoligist the day my labs came back. My point is that my thyroid was causing my ear issues. It also gave me carpal tunnel like symptoms, all of which resolved after I began taking thyroid medicine. I don't have any antibodies for Graves or Hashi's - my thyroid quit working from the interferon.
You may want to ask for a thyroid panel when you go in for blood work...
They did tell you that the pain meds cause headaches right? I had severe skin issues that turned out to be really angry eczema and it was everywhere and itched like crazy and wept so there was a dry/wet issue there. Sounds like a dermatologist would help you a lot. Also I used antihistamines for lots of stuff, couldn't take acephix, gave me edema everywhere so stuck with ranitidine and loratidine. I don't do well with most of the newer drugs. I also had a friend on tx who had awful sinus infections and after treatment actually had surgery to correct it. It is all too true that this tx will flare up anything lurking. Good luck and keep on truckin, you'll get through it....one way or the other. You're in my prayers. June
Thank you to everyone that replied to my posting. You've given me valuable information that I can use. I take the bendryl at nighttime to sleep but I try to keep it down to a minimum because of the dehydration factor. I'm pleased to hear other people have the same ear problems, but I certainly wish all of your ear symptoms go away! I'm just glad I'm not all alone on this. The headaches are so bad sometimes. The pills really help but I just get so tired of the whole thing, as I'm sure we all do. Only 3 1/2 months left! Thanks again!
I also got headaches. I found Tylenol 3 I think it was called helped a lot. It's a perscrip. of Tylenol with Codeine. Definitely go see a dermatologist or your Primary Dr. treating each side as they come really helps. I know you are sick of being sick, just hang in there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.